Achim Jung

Publications

  1. 2016
  2. Published

    A note on coherence of dcpos

    Achim Jung, 15 Aug 2016, In: Topology and its Applications. 209, p. 235-238 4 p.

    Research output: Contribution to journalArticlepeer-review

  3. 2015
  4. Published

    All cartesian closed categories of quasicontinuous domains consist of domains

    Achim Jung, 23 Aug 2015, In: Theoretical Computer Science. 594, p. 143-150 9 p.

    Research output: Contribution to journalArticlepeer-review

  5. Published

    Four-valued modal logic: Kripke semantics and duality

    Umberto Rivieccio, Achim Jung, 15 Jun 2015, In: Journal of Logic and Computation. 43 p.

    Research output: Contribution to journalArticlepeer-review

  6. 2014
  7. Published

    On a categorical framework for coalgebraic modal logic

    Achim Jung, 29 Oct 2014, In: Electronic Notes in Theoretical Computer Science. 308, p. 109-128

    Research output: Contribution to journalArticlepeer-review

  8. Published

    QRB, QFS, and the probabilistic powerdomain

    Achim Jung, 29 Oct 2014, Proceedings of the 30th Annual Conference on Mathematical Foundations of Programming Semantics (MFPS XXX). Jacobs, B., Silva, A. & Staton, S. (eds.). Elsevier, Vol. 308. p. 167-182 (Electronic Notes in Theoretical Computer Science; vol. 308).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  9. Published

    Column - Semantics: Teaching denotational sematics

    Achim Jung, 1 Oct 2014, In: ACM SIGLOG News. 1, 2, p. 25-37

    Research output: Contribution to journalComment/debate

  10. 2013
  11. Published

    Convergence of preference functions

    Achim Jung & Jon Rowe, 3 Jun 2013, In: Theoretical Computer Science. 488, p. 66-77

    Research output: Contribution to journalArticlepeer-review

  12. 2012
  13. Published

    Priestley duality for bilattices

    Achim Jung & Umberto Rivieccio, Apr 2012, In: Studia Logica. 100, 1-2, p. 223-252 30 p.

    Research output: Contribution to journalArticlepeer-review

  14. 2011
  15. Published

    A bitopological point-free approach to compactifications

    Achim Jung, 1 Aug 2011, In: Topology and its Applications. 158, 13, p. 1551-1566 16 p.

    Research output: Contribution to journalArticle

  16. 2010
  17. Published

    Preface for the special issue on domains

    Achim Jung, 1 Apr 2010, In: Mathematical Structures in Computer Science. 20, 2, p. 105-106 2 p.

    Research output: Contribution to journalEditorial